MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely elevated enzymatic carbonate (eco2) results were obtained on two patient samples on a dimension exl 200 integrated chemistry system.The initial results were not reported to the physician(s).The samples were retested on the same system.The repeat results recovered lower than the initial results, and were considered correct as the results were within patient's reference range.These repeat results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated eco2 results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted siemens customer care center (ccc) and reported that falsely elevated enzymatic carbonate (eco2) results were obtained on two patient samples on a dimension exl 200 integrated chemistry system.Quality control (qc) was within range on the date of the event.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on 12-sep-2025.Additional information (27-nov-2025): siemens reviewed the analyzer data and observed calibration and quality control (qc) to be within the range.A review of filter data indicated foaming was observed with indicator assays.A siemens customer service engineer (cse) was dispatched to the customer site.During the visit, the cse replaced the reagent 1 (r1) arm, verified r1 alignments, performed reagent 2 (r2) probe alignments, ran system checks and qc which recovered within specifications.Further, the cse verified laboratory temperature and humidity, which were within specification.Siemens evaluated the event and stated that the probable cause of the falsely elevated discordant enzymatic carbonate (eco2) results is inconclusive.The customer is operational by using the automatic rerun option for samples above panic range.No further evaluation of this device is required.Note: the investigation findings and investigation conclusion codes in the h6 sections were updated to reflect the additional information.

Brand Name
DIMENSION
Common Device Name
DIMENSION ENZYMATIC CARBONATE FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23035447
Report Number2517506-2025-00143
Device Sequence Number9682564
Product Code KHS
UDI-Device Identifier00842768005374
UDI-Public00842768005374
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10444972
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown